Facebook Pixel
EmpowHER Guest

hello. My friend took all her 29 tablet of pills after fighting with her bf last may 15. What will happen then? And now she is bleeding like having a menstration. But she had her mens last may 8. Is that bad?

By Anonymous May 21, 2015 - 5:34pm
Rate This

She isntaking Yaz pills

Add a Comment3 Comments

HERWriter Guide

Hi Anon

Your friend will likely have heavy bleeding for up to a week or more and may feel very nauseated. 

Overdosing on birth control pills after a fight is only going to hurt herself by making herself ill and causing lots of bleeding.  If she is mentally unstable, I think therapy would be a great help and perhaps some distance from her boyfriend. 



May 22, 2015 - 5:48am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Yes, she is bleeding until now. Im afraid what will happen to her.. But she doesnt want anyone to know about it. Is it possible that it will affect her when pregnancy comes?

May 24, 2015 - 6:09am
HERWriter Guide (reply to Anonymous)

Hi Anon

No, it shouldn't affect a future pregnancy but she should call a doctor for advice.



May 25, 2015 - 8:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.